# SDR 2010FA0001273

- Difficulty date: December 23, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Aircraft: N822AS
- Make and model: Cessna T337H
- Aircraft serial: 33701866
- Engine: Cont IO550N
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14225503
- Condition: Cracked
- Location: Ws61.00
- Part time: 6,064 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK APPROX 2 INCHES IN LENGTH, RUNNING FORE AND AFT IN THE LT WING UPPER L/E SKIN AT WS 61.00 DISCOVERED DURING  INSP.  INSP OF THE INSIDE L/E STRUCTURE FROM WS 49.12 TO WS 79.60 WAS PERFORMED.
